Phentermine prescribing information

Common Questions and Answers about Phentermine prescribing information

phentermine

Hello everyone, just wanted to thank all who's information on the topic HCG has really been helpful to me. I started the injections Feb.2,2006 and also taking The anti-supr. together and I have lost since then 32lbs. I find I have more energy and even feel younger. I'm on high protein low carb. I do have both injections once a week. This is the only and the last breakthrough of dieting I'll ever do. I'm 52 and tried everytype of dieting since i was 27yrs.
Does anyone know of a physician or weight loss clinic in Tallahassee, FL prescribing Phentermine 37.5? I would appreciate any information.
I have started Phentermine and B12 shots once a week. I went today for my first week weight check and my second shot.....my weight loss for my first week is 9.5 pounds!!!! Anyone else using Phentermine and B12? I would love to hear how other people have done on these meds. Good Luck to everyone trying...I want to hear your story!
You are going through the same problems many of us finally had to face. There are very few Doctors and Clinics prescribing HcG in the USA. They are certainly not in every major city. There are some in Florida, North Carolina, Tennesse and Texas. Did hear of one in California but don't remember what city - don't think it was San Diego. This problem is why many people order online!
) I am insterested in learning more about my options, but would like to consult a physician as well. I just learned about HCG. I did not know doctors were still prescribing phentermine or phendimetrazine. I am morbidly obese and have diabetes. I am also infertile due to PCOS. My weight has been a burden for a long time and I must find something that will stick. (I usually struggle tremendously to just lose 8-10 pounds and give up.) The way I see it, I have to calculate the risks.
They have an office there in NJ, a local doctor, but they enroll people through their main office/clinic in Colorado Springs , CO. The website is bodysolutionsrx.com . Contact information, email, online form , phone numbers, are listed there also.
So I told my doctor about it and he put me on phentermine to help with the weight gain issue. It definately causes swelling too. I was never one to have headaches everyday but I definately noticed a difference after I started taking it. But even with these perscription diet pills I still feel sluggish and it is not a cure-all.
It seems that many members are often having "bad" drug screens so again, here is some information on why your Test may be wrong. Medications & Substances Causing False Positives According to a report by the Los Angeles Times New Service, a study of 161 prescription and over the counter medications showed that 65 of them produced false positive results in the most widely administered urine test.
Here is the information from the program packet I received. Carolina Bariatrics AE Kalinski, MD Karen Gorski, PA-C 704 861-0707 Good luck to everyone!
Even though the Menopause book obviously deals with Menopause, it is chock full of information above and beyond menopause...Heck, I would pick up both books if possible. I got so much education from this woman. I am wondering if your progesterone level is out of whack. Expecially if you are breast feeding, you might not be ovulating, and that of course would mean you would not be getting the progesterone that you need. That would put you in Estrogen dominance.
I will get a copy of my print out of all my #'s... the fat %, and all that! I am taking the Phentermine 37.5mg, well i'm starting out only taking only a half. And today being the 1st day on the pill, was good. I was hot all day, and of course dry moth, but that made it a lot easier to drink my 64oz of water!! lol I have had...55oz so far. Well, i'm excited about this! And i hope this helps whoever needs it! I'll be back on and reporting on my weighin on Fri! Wish me luck!!
Bluntly the information on inconsistant lot@'s is absolutely false. I'd like to the the actuatly documentation on these finding. If we want to debate on the Armour inconsistancies - vs Synthroid recalls your will find Abbott Labs having more situations than Armour. Raeffaela - your PA is narrow minded and listen to gossiped rumors. Armour is an extremly reliable thyroid medication. Is has a direct T3 and that is very helpful in people with hypothyroidism symptoms.
There are ways of getting around things. As I keep reading your posts, I keep getting more information. I really want to help you. I have known people who jumped off at 100mg/day. They were totally incapasitated {sp}. They required the care of a loved one around the clock almost, except when sleep did occur. So you can do it. I know you can.
Since I've experienced these side effects I've done considerably more research, both on and off line and I am appalled at how much information is already in the record and how ignorant, negligent or lazy my psychiatrist was in prescribing this drug so quickly while not informing me of the serious difficulty of withdrawal. Wow.
Yeah I had a Pharmacist do the same thing to me. They're just mad because they can't be the ones prescribing. I can't stand a pharamacist that thinks he/she has the right to void scripts whenever they feel they are godlike. It is nothing but a POWER TRIP. You know what I do? I go straight to a different Pharmacy. What you need that stuff for, is your business, not theirs. They just need to do their job and shut-up.
N E Way, since you are seeing a Psychiatrist and a Neurologist - both of them need to be aware of what each other is prescribing-better yet-what their treatment plan is going to be before they start you on anything. Since Psychiatrists are prescribing certain patients w/ anti-convulsants for Depression and/or anxiety problems. I myself have taken all kinds of anti-depressants and ant-anxiety medications for years.
It's necessary to read and get all the information we can regarding our thyroid disease; however, I caution everyone to be careful. There is no "miracle cure" for Hashimoto's and anyone who tries to tell you there is, is most likely only after your money. I've heard a lot about Dr K's book and have, in fact, ordered it. It should be here this week.
My doctor did suggest prescribing another drug for hot flashes but said there would be some other side affect so have decided to just take my black cohash and stay away from the other menopausal drugs. Since I've read that some people experience hot flashes as a withdrawal effect, hopefully once it's all out of my system, the hot flashes will go away as well as the extra weight!
I have digenerative disc disease and my neirologist just prescribed topamax, he said it would help with the pain and tingling but could result in weight loss. I am wondering if prescribing topamax for ddd is common among neurologists? I can't seem to find any other information related to topamax as a pain med, only information I have is that it's a powerful drug with lots of side effects, most not so good. The weight loss aspect is the only plus...
I did research and the symptoms I had were identical to Secondary Drug-Induced Dystonia. In the prescribing info for Topamax, Dystonia was listed as a rare side effect. I finally convinced my neurologist that my problems were coming from the Topamax and he tapered me off and changed my medicine. As I took less Topamax my symptoms decreased and about 1 1/2 weeks after being completely off of it all symtoms were gone.
Hi, I have been on Effexor XR for 3 years and I have gained about 40-50pounds, most when my dose was increased to 225, now I am on 75mg b/c I'm getting ready to wean off the medicine in a couple of weeks,and I haven't lost anything yet. My eating habits have not changed and I exercise. I have always been underweight and I could eat whatever I wanted...I'm only 26 years old...I know my metabolism has changed some, but not enough to pack on 40 pounds.
If you have doubts on any drug, or need more information about them go see and discuss them with your local pharmacist.
However, I've been taking the diet drug phentermine for about 5 years now. I'm up to 1 and a half a day on them. They are the only thing that gives me the energy to pick up my kids from school. Will I have withdrawal going off these things too? I don't think I could stand another withdrawal right now or for that matter anytime soon. What can I do?
you pulled your information off of a site that gives information about hCG injections for women who are trying to get pregnant. with the dosage that is prescribed to people looking to lose weight, the only known side effect is light headedness and this is actually due to not drinking enough water...
There are so many things that can cause it and this website has lots of information to help you determine your problem and it may help your doctor to help you. So many doctors have no clue when it comes to balance problems because they are not specialized enough and they don't want to admit they can't do anything. You are the one that needs assistance so don't stop looking for an answer. If one doctor can't figure it out, go to another one or do research on the internet.
I was aggrevated, frustrated, humilated and I decided to give up on weight lost. Then, the doctor gave me Phentermine, which causes numbness and tingling in my left arm, and the weight is still stubborn. Thyroid checked out okay. And to top it off, when I asked him if he thought that the weight was hormonal related from the hysterectomy; he said NO it was not hormonal and stared pushing the "TEN YEARS YOUNGER" book, because he has had successful weight lost using the book.
MedHelp Health Answers